X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (7496) 7496
Publication (645) 645
Book Chapter (85) 85
Conference Proceeding (71) 71
Dissertation (71) 71
Book / eBook (40) 40
Paper (13) 13
Web Resource (10) 10
Data Set (3) 3
Government Document (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (5201) 5201
hypersurfaces (3788) 3788
mathematics, applied (1707) 1707
curvature (1140) 1140
mathematical theorems (912) 912
geometry (894) 894
differential geometry (696) 696
algebra (664) 664
mathematics, general (610) 610
surfaces (570) 570
manifolds (537) 537
hypersurface (475) 475
analysis (459) 459
coordinate systems (440) 440
polynomials (416) 416
riemann manifold (396) 396
mathematical functions (382) 382
tangents (374) 374
mathematical analysis (357) 357
physics, mathematical (322) 322
real hypersurfaces (322) 322
submanifolds (310) 310
integers (309) 309
tensors (308) 308
singularities (303) 303
mathematical manifolds (299) 299
hyperplanes (294) 294
constant mean-curvature (286) 286
mathematics - differential geometry (281) 281
mathematical constants (278) 278
mathematical vectors (270) 270
algebraic geometry (269) 269
vector fields (267) 267
stability (266) 266
curves (247) 247
mean curvature (236) 236
mean-curvature (229) 229
scalar curvature (220) 220
53c42 (217) 217
eigenvalues (211) 211
mathematics - algebraic geometry (201) 201
physics (201) 201
space (200) 200
riemannian-manifolds (197) 197
spheres (195) 195
hyperbolic space (194) 194
maps (189) 189
theorem (189) 189
euclidean space (188) 188
uniqueness (187) 187
classification (183) 183
general relativity and quantum cosmology (179) 179
physics, particles & fields (178) 178
complex variables (177) 177
existence (172) 172
theorems (172) 172
53c40 (168) 168
minimal hypersurfaces (166) 166
topology (166) 166
regularity (165) 165
theoretical, mathematical and computational physics (163) 163
mathematical surfaces (160) 160
hyperspaces (155) 155
mathematical rings (150) 150
real hypersurface (150) 150
symmetry (148) 148
scalars (147) 147
analytic functions (146) 146
spacetime (144) 144
symplectic geometry (144) 144
equations (136) 136
applied mathematics (135) 135
coefficients (135) 135
physics, multidisciplinary (134) 134
rigidity (132) 132
convex hypersurfaces (130) 130
astronomy & astrophysics (125) 125
dirichlet problem (124) 124
spaces (123) 123
automorphisms (122) 122
infinity (121) 121
projective-space (119) 119
convex and discrete geometry (118) 118
isoparametric hypersurfaces (116) 116
minkowski space (113) 113
research (113) 113
morphisms (112) 112
varieties (111) 111
constant mean curvature (109) 109
53c50 (105) 105
applications of mathematics (104) 104
hypersurface singularities (104) 104
minimal surfaces (101) 101
53b25 (99) 99
dynamical systems and ergodic theory (99) 99
operators (99) 99
spacelike hypersurfaces (98) 98
hopf hypersurface (96) 96
fourier analysis (95) 95
mathematical inequalities (95) 95
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (18) 18
Gerstein Science - Stacks (14) 14
Online Resources - Online (10) 10
Architecture Landscape (Shore + Moffat) - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Vendor file (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Robarts - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (7635) 7635
Japanese (85) 85
French (74) 74
German (36) 36
Portuguese (19) 19
Korean (18) 18
Chinese (4) 4
Russian (4) 4
Czech (2) 2
Lithuanian (2) 2
Spanish (2) 2
Dutch (1) 1
Hungarian (1) 1
Italian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2011, Student mathematical library, ISBN 0821853686, Volume 60., xiii, 314
Book
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2010, Volume 138, Issue 8, pp. 3019 - 3020
Our earlier paper contains a lemma on degeneration of a spectral sequence whose proof is incorrect. In this note we explain the mistake and provide a... 
Hypersurfaces
Journal Article
Far East Journal of Mathematical Sciences, ISSN 0972-0871, 01/2013, Volume 72, Issue 1, pp. 15 - 35
Journal Article
OSAKA JOURNAL OF MATHEMATICS, ISSN 0030-6126, 10/2019, Volume 56, Issue 4, pp. 675 - 711
We systematically construct isoparametric functions on compact symmetric spaces using vector bundles and sections of the bundles. We establish a relation... 
MATHEMATICS | HYPERSURFACES
Journal Article
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, ISSN 1019-8385, 2019, Volume 27, Issue 6, pp. 1381 - 1416
We classify the homogeneous and isoparametric hypersurfaces of S-2 x S-2. In the classification, besides the hypersurfaces S-1 (r) x S-2, r is an element of... 
MATHEMATICS | ISOPARAMETRIC HYPERSURFACES | REAL HYPERSURFACES
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2017, Volume 263, Issue 11, pp. 7250 - 7262
The global Cn+2,α-regularity for the graph of solutions to a singular Monge–Ampère equation was established in [7]. This equation arises in the study of... 
MATHEMATICS | REGULARITY | HYPERSURFACES
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 01/2018, Volume 2017, Issue 734, pp. 71 - 97
Motivated by problems arising in conductivity imaging, we prove existence, uniqueness, and comparison theorems – under certain sharp conditions – for... 
MATHEMATICS | CURRENTS | REGULARITY | HYPERSURFACES
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2018, Volume 458, Issue 2, pp. 1147 - 1165
A biconservative submanifold of a Riemannian manifold is a sub-manifold with divergence free stress-energy tensor with respect to bienergy. These are... 
Ideal immersions | [formula omitted]-Ideal hypersurface | Biconservative hypersurface | δ-Invariants | Biharmonic map | Mean curvature vector | δ(r)-Ideal hypersurface | MATHEMATICS | MATHEMATICS, APPLIED | delta-Invariants | delta(r)-Ideal hypersurface | NULL 2-TYPE HYPERSURFACES | SURFACES | Mathematics - Differential Geometry
Journal Article
Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN 0075-4102, 12/2019, Volume 2019, Issue 757, pp. 131 - 158
We prove the all-time existence of non-compact, complete, strictly convex solutions to the α-Gauss curvature flow for any positive power α. 
MATHEMATICS | REGULARITY | HYPERSURFACES | FLOW
Journal Article
International Mathematics Research Notices, ISSN 1073-7928, 2015, Volume 2015, Issue 22, pp. 12114 - 12125
We propose a method to extend submanifolds, singular Riemannian foliations and isometric actions from a boundary component of a noncompact symmetric space to... 
MATHEMATICS | HYPERSURFACES
Journal Article
by Yang, D and Zhang, JJ and Fu, Y
MATHEMATICS, ISSN 2227-7390, 10/2019, Volume 7, Issue 10, p. 889
In this note, we give a characterization of a class of minimal translation graphs generated by planar curves. Precisely, we prove that a hypersurface that can... 
MATHEMATICS | Scherk surface | minimal hypersurfaces | HYPERSURFACES | CURVATURE | translation hypersurfaces | SURFACES
Journal Article
Chinese Annals of Mathematics. Series B, ISSN 0252-9599, 09/2017, Volume 38, Issue 5, pp. 1131 - 1144
Let x: M-n -> Sn+1 be an immersed hypersurface in the (n + 1)-dimensional sphere Sn+1. If, for any points p, q is an element of M-n, there exists a Mobius... 
Conformal transformation group | Möbius isoparametric hypersurfaces | Möbius transformation group | Möbius homogeneous hypersurfaces | MATHEMATICS | SUBMANIFOLDS | S-N | Mobius homogeneous hypersurfaces | ISOPARAMETRIC HYPERSURFACES | Mobius transformation group | Mobius isoparametric hypersurfaces | UNIT-SPHERE | GEOMETRY
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2017, Volume 318, pp. 457 - 458
The last paragraph of the proof of Proposition 1.1 in [4] is incorrect. The purpose of this note is to amend the proof. 
Focal submanifolds | Isoparametric hypersurfaces
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2017, Volume 318, pp. 457 - 458
The last paragraph of the proof of Proposition 1.1 in [4] is incorrect. The purpose of this note is to amend the proof. 
Focal submanifolds | Isoparametric hypersurfaces
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 09/2016, Volume 271, Issue 5, pp. 1213 - 1242
The Reilly and Hasanis–Koutroufiotis inequalities give sharp bounds on λ1 and on the extrinsic radius of Euclidean hypersurfaces in terms of the L2 norm of... 
Extremal hypersurfaces | Spectrum
Journal Article
Advances in Mathematics, ISSN 0001-8708, 07/2019, Volume 350, pp. 1314 - 1323
We prove that a curve of degree dk on a very general surface of degree d≥5 in P3 has geometric genus at least dk(d−5)+k2+1. This gives a substantial... 
Algebraic hyperbolicity | Genus bounds | Hypersurfaces
Journal Article
by Xu, GY
INDIANA UNIVERSITY MATHEMATICS JOURNAL, ISSN 0022-2518, 2018, Volume 67, Issue 3, pp. 999 - 1023
While studying the existence of closed geodesies and minimal hypersurfaces in compact manifolds, the concept of width was introduced in different contexts.... 
MATHEMATICS | MINIMAL HYPERSURFACES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.